Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Severe pitting edema in lower legs and feet since 6 months, fatigue, muscle weakness, shortness of breath. Lasix advisable?

I have had severe pitting edema for the past 6 months in my lower legs and feet. I have also had fatigue , muscle weakness and shortness of breath . I am a 36 year old female. 5 8 My normal weight is about 135 but with all of the extra fluid my weight has been as high as 155. I have seen numerous doctors and have so many tests. Everything comes back normal. Urine and blood tests show the kidneys are fine, EKG and blood work show the heart is fine, liver is fine, adrenal glands and thyroid is fine. I was finally prescribed Lasix last week and shed 13 lbs in 6 days, went from 143 lbs to 130, but I still have fatigue , muscle weakness and strange lumpiness down the inside of my arms. Local doctors say to just take the lasix and be happy but I am concerned. Do you have any advice or suggestions?
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your symptoms of fatigue, muscle weakness and lumpiness in armpits- lymph nodes are likely to be due to a generalized viral infection. Such kind of viral syndromes are usually treated symptomatically and body's innate immunity suppresses the infection in 4-6 weeks. In case the symptoms persist longer than this, then physician consultation and re evaluation is recommended.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor